中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
Some decidable results on reachability of solvable systems
Author: Xu, Ming ; Zhu, Jiaqi ; Li, Zhi-Bin
Keyword: reachability analysis ; solvable mappings ; nonlinear systems ; hybrid systems ; symbolic computation ; decision procedures
Source: INTERNATIONAL JOURNAL OF GENERAL SYSTEMS
Issued Date: 2013
Volume: 42, Issue:4, Pages:405-425
Indexed Type: SCI
Department: [Xu, Ming; Li, Zhi-Bin] E China Normal Univ, Dept Comp Sci & Technol, Shanghai 200241, Peoples R China. [Xu, Ming; Zhu, Jiaqi] Chinese Acad Sci, Inst Software, State Key Lab Comp Sci, Beijing 100190, Peoples R China.
Abstract: Reachability analysis plays an important role in verifying the safety of modern control systems. In the existing work, there are many decidable results on reachability of discrete systems. For continuous systems, however, the known decidable results are established merely for linear systems. In this paper, we propose a class of nonlinear systems (named solvable systems) extending linear systems. We first show that their solutions are of closed form. On the basis of it, we study a series of reachability problems for various subclasses of solvable systems. Our main results are that these reachability problems are decidable by manipulations in number theory, real root isolation, and quantifier elimination. Finally the decision procedures are implemented in a Maple package REACH to solve several non-trivial examples.
English Abstract: Reachability analysis plays an important role in verifying the safety of modern control systems. In the existing work, there are many decidable results on reachability of discrete systems. For continuous systems, however, the known decidable results are established merely for linear systems. In this paper, we propose a class of nonlinear systems (named solvable systems) extending linear systems. We first show that their solutions are of closed form. On the basis of it, we study a series of reachability problems for various subclasses of solvable systems. Our main results are that these reachability problems are decidable by manipulations in number theory, real root isolation, and quantifier elimination. Finally the decision procedures are implemented in a Maple package REACH to solve several non-trivial examples.
Language: 英语
WOS ID: WOS:000315676500007
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/16937
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Xu, Ming,Zhu, Jiaqi,Li, Zhi-Bin. Some decidable results on reachability of solvable systems[J]. INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013-01-01,42(4):405-425.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Xu, Ming]'s Articles
[Zhu, Jiaqi]'s Articles
[Li, Zhi-Bin]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Xu, Ming]‘s Articles
[Zhu, Jiaqi]‘s Articles
[Li, Zhi-Bin]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace